Faculty Publications

Title

Totally proper forcing and the Moore-Mrówka problem

Document Type

Article

Keywords

Compact, Continuum Hypothesis, Countable tightness, Sequential, Totally proper forcing

Journal/Book/Conference Title

Fundamenta Mathematicae

Volume

177

Issue

2

First Page

121

Last Page

137

Abstract

We describe a totally proper notion of forcing that can be used to shoot uncountable free sequences through certain countably compact non-compact spaces. This is almost (but not quite!) enough to produce a model of ZFC + CH in which countably tight compact spaces are sequential - we still do not know if the notion of forcing described in the paper can be iterated without adding reals.

Original Publication Date

1-1-2003

DOI of published version

10.4064/fm177-2-2

Share

COinS